標題: Phylogenetic tree selection by the adjusted k-means approach
作者: Wang, Hsiuying
Hung, Shan-Lin
統計學研究所
Institute of Statistics
關鍵字: phylogenetic tree;misclassification error;k-means;adjusted k-means
公開日期: 2012
摘要: The reconstruction of phylogenetic trees is one of the most important and interesting problems of the evolutionary study. There are many methods proposed in the literature for constructing phylogenetic trees. Each approach is based on different criteria and evolutionary models. However, the topologies of trees constructed from different methods may be quite different. The topological errors may be due to unsuitable criterions or evolutionary models. Since there are many tree construction approaches, we are interested in selecting a better tree to fit the true model. In this study, we propose an adjusted k-means approach and a misclassification error score criterion to solve the problem. The simulation study shows this method can select better trees among the potential candidates, which can provide a useful way in phylogenetic tree selection.
URI: http://hdl.handle.net/11536/15855
http://dx.doi.org/10.1080/02664763.2011.610442
ISSN: 0266-4763
DOI: 10.1080/02664763.2011.610442
期刊: JOURNAL OF APPLIED STATISTICS
Volume: 39
Issue: 3
起始頁: 643
結束頁: 655
Appears in Collections:Articles


Files in This Item:

  1. 000302020400014.pdf